# SDR AALA20010679

- Difficulty date: March 22, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 1 SEAT TRACK CORRODED AND PITTED STATION 1237.  REMOVED CORROSION, OUT OF LIMITS.  TRIMMED RETAINING IAW ESO 80569 DATED 3-21-2001 TREATED AND PRIMED AREA.  (M)
